# SDR AALA201706289024

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 77,402 hours, 11,389 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN THROTTLES WERE ADVANCED FOR TAKE OFF THE AUDIBLE EVACUATION COMMAND SOUNDED. TAKE OFF WAS ABORTED. EVACUATION COMMAND CONTINUED UNTIL SILENCED BY THE FLIGHT CREW. COMMUNICATION BETWEEN FLIGHT CREW AND CABIN CREW DETERMINED THERE WAS NO INTENTIONAL ACTIVATION OF THE COMMAND. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.  ON LANDING, MAINTENANCE ACCOMPLISHED A HARD RESET OF THE CIDS PANEL.
